# SDR SWAA950553

- Difficulty date: July 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, FOUND NOSE WHEELWELL LEFT VERTICAL WEB CRACKED 3.1 INCHES, BELOW FWD LEFT ACCESS PANEL.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
